# SDR USAA2010021990416

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 91,370 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON L-2 DOOR SILL UPPER SURFACE AT BS 1502, LBL 88.5.  REPAIRED L-2 DOOR SILL UPPER CHORD AT BS 1502, LBL 88.5 IAW B767 SRM 53-00-01, 51-40-02, 51-40-05, 51-21-01 & 51-21-10.
